Jul 3, 2010
| Response from Dr. Young
I don't believe there's any issues with taking chili with HIV medications, nor is there any particular benefit (other than taste).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Common Is Gynecomastia?
- Sex With A Prostitute Scared I Have HIV
- Can You Catch AIDS From Blowjob From A Prostitute?
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Diarrhea After Touching Open Wound Worried I Have HIV
- Enlarged Lymph Nodes After Eating Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.